Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Heart rate is 132 after taking adderall and coffee

I m a female college student with ADD. I took adderall and drank alot of coffee to study for exams. My heart is now beating 132 beats per minute . I feel a little discomfort in my chest and am short of breath . Do I need to be worried?
Asked On : Fri, 11 Mar 2011
Answers:  1 Views:  476
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
welcome to healthcaremagic
Coffee contain Caffeine which is a stimulant which will cause an increase in heart rate. This increase should just be temporary, like the increase during exercise.
Just calm down and drink glass of cold water to control your beats normal
another it may increase acidity and abdominal discomfort too

Answered: Sat, 12 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor